Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have systemic lupus. Dizziness, cold sweating, nausea, shakiness. Taking Benlysta infusions. Due to low blood sugar?

I was diagnosed with systemic lupus that effects my blood. I am prone to blood clots and my platlets drop when I am flaring. I am currently taking Benlysta infusions at 120mg 1x per month. In fact today I go in for my infusion. I am also taking plaquinil 200 mg 2x daily and doxycycline 1x daily(night). **I was sitting at my desk and suddenly, I got dizzy, extreme cold sweating(dripping) all over, nausiated and very shakey. I placed my head between my legs because my eyes felt like they were sinking in the back of my head. I eat every 2 to 3 hours and I doudbt it was for low blood sugar , but I guess it could have been. I am freezing right now, because all my clothing is damp. I ate a candy bar and I feel better now, though still shakey and cold.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
It is possible that you have an occult source if infection, usually an urinary tract infection that can cause these symptoms.
So please get a urine dipstick done and ask them to send for culture sensitivity studies as you are on immunosuppressants. Normally if the urine dipstick was borderline abnormal, they wont send but ensure this is done due to the medications you take for lupus.
Also a thyroid function, complete hemogram, CRP, U&Es must be done at the same time.

Best Wishes.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor